# SDR SIMA20150324002

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 26,647 hours, 22,517 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 0132ADT
- Part serial: C1234
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON INITIAL CLIMB OUT WE GOT BLEED 2 OVERTEMP.  CONFIRMED OPERATIONS OF FAN AIR VLV 2.  NO LEAKS AT PRE COOLER 2.  R & R WITH SERVICEABLE PRE COOLER 2 OUTLET TEMP SENSOR IAW EMB AMM 36 20 01, OPERATIONS CHECKED IAW AMM 36 00 00, 700 - 803A.
